# SDR FDEA201810082810

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL MWF251 CRACKED. REPAIRED FLOOR PANEL 251 MWF IAW SRM 53-00-50-2R MATERIALS: FIBREGLASS: BMS 9-3 TY.H B/N: 21263471 RESIN: BMS 8-201 TY.4  B/N: 0181564800 INSERT P/N:SL618-3A B/N: 0161126.
